Pseudo-c*-injective and co-Hopfian Modules


  • Phan Hồng Tín Trường Cao đẳng Công nghiệp Huế


The pseudo-c*-injective modules and rings have been introduced in [7]. In this paper, we study co-Hopfian pseudo-c*-injective modules. The main results are sufficient conditions which pseudo-c*-injective modules will be co-Hopfian. We show that the following conditions are equivalent for a pseudo-c*-injective module M:

(1) M is co-Hopfian.

(2) M is weakly co-Hopfian.

(3) M is directly finite.


G. F. Birkenmeier, On the cancellation of quasi-injective modules, Comm. Algebra, 4, No.2 (1976) , 101-109.

H. Q. Dinh, A note on pseudo-injective modules, Comm. Algebra, 33, (2005), 361 - 369.

V. A. Hiremath, Hopfian rings and Hopfian modules, Indian J. Pure and Appl. Math., 17,(1986), 895-900.

S. K. Jain and S. Singh, Quasi-injective and pseudo-injective modules, Canad. Math. Bull.,18, (1975), 359 -366.

D. A. Kamran and M. Amir, Hopfian and co-Hopfian Modules over Communicative Rings, Vietnam J. Math., 35:3, (2007), 275-283.

S. H. Mohamed and B. J. M¨uller, Continous and Discrete Modules, Lond. Math. Soc. LNS 147 Cambridge Univ. Press., Cambridge, 1990.

T. C. Quynh and P. H. Tin,Modules satisfying extension conditions under monomorphism of their closed submodules, Asian-European J. Math., 5:3, (2012), 12 pages.

K. Varadarajan, Hopfian modules and co-Hopifan objects, Publications Mathe mticques, 36, (1992), 293-317.

W. Xue, Hopfian modules and co-Hopifan modules, Comm. Algebra, 23, (1995), 1219-1229.

G. Yang and Z. K. Liu, Hopfian and co-Hopfian Modules, Vietnam J. Math., 35:1, (2007), 73-80.





Journal of Natural Sciences